75th ANNUAL ARKANSAS WRITERS’ CONFERENCE

                                                 JUNE 1, 2019

  
 
HILTON GARDEN INN

4100 GLOVER LANE

NORTH LITTLE ROCK, AR

 

 CONFERENCE THEME:

 NEVER TOO OLD TO LEARN NEW TRICKS

  

 **************************************************

   Saturday Morning Workshops


 Saturday Morning Workshop Program
 
7:30 – 8:00 REGISTRATION

 
8:00 - 8:10WELCOME & ANNOUNCEMENTS

         AWC Director Brenda Iannacone

 
8:10 - 9:00 Ballroom Workshop

Brenda Iannacone 

ABC’s of Plotting Mysteries

 
15 Minute Break

          

9:15 - 10:45 Ballroom Workshop

            Kathryn Graves

            How to Create Business Plans

       

15 Minute Break

 
11:00 – 11:45 Ballroom Workshop

            Ellen Withers

            Correct Way to Enter Contests

            Follow the Instructions

           

11:00 – 11:45 Old Mill Room Workshop

            Penny Richards

Great Expectations: Grab the Readers

from the beginning page

           

15 Minute Break

 
 
12:00 – 1:30 BUFFET LUNCHEON

Door Prizes; Contest Awards –

Ellen Withers, Contest Chair

Hall of Fame Presentation &

Acceptance speech

 
 
  ***************************************************

 
 Saturday Afternoon Workshop Program

           

1:30 - 3:00 Ballroom Workshop

            Deborah LeBlanc

 Paranormal Characters That

 Fascinate the Readers

          

15 Minute Break

 
3:15 - 4:00 Ballroom Workshop

            Janis F Kearney

            Writing a Memoir

           

3:15 – 4:00 Old Mill Room Workshop

            Sara Gipson

            How to Make Poetry Shine

 
15 Minute Break

           

4:15- 4:30 AWC Director Brenda Iannacone

        Acknowledgements & Announcements

            Ballroom



**************************

 
 
BE SURE TO CHECK OUT THE

AUTHOR TABLES AT THE BACK

OF THE BALLROOM